MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Catalog Number 734-07
Medical Device Problem Codes Nonstandard Device (1420); Use of Device Problem (1670); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device gave an alarm related to an open line.Per additional information updated from ttm on 16jan2026, biomed trying to perform maintenance on device.Had bypass loops in place and keeps getting message that there was air in the lines.Per review of wo notes the device was not configured correctly for testing, they were using a simulator to test with pads connected.During functional testing with ts the device displayed alarm 41.It was then determined that the device had a failed flow meter.Circulation pump command (cpc) was 49%, inlet pressure (ip) was -7.0, flow rate (fr) was 0.0.Shunt connected and verified visual flow.
 
Additional Manufacturer Narrative
This event was confirmed use related, not attributed to a device malfunction.Submitting the investigation details as additional information.The initial reporter's zip code: (b)(6).The reported issue was confirmed.The root cause for the reported event is the device being incorrectly configured for testing.Per additional information updated from ttm on 16jan2026, biomed trying to perform maintenance on device.Had bypass loops in place and keeps getting message that there was air in the lines.Per review of wo notes the device was not configured correctly for testing, they were using a simulator to test with pads connected.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions for use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Service: contact medivance customer support for technical support and customer service instructions to enable appropriately qualified technical personnel to repair those parts of the equipment that medivance considers repairable.Calibration: 7.3.6 low flow alarm: if the device shows a low flow alarm, perform the following steps: power device on; ensure fluid delivery line is connected.With no pads or shunt tube attached, start the device in manual control and allow 3 minutes for bypass flow to stabilize.Using the diagnostic screen, verify a flow rate of > 1.5 lpm and a circulation pump command of less than 70 percent.If this cannot be achieved it indicates an air leak either internal to the device or in the fluid delivery line.To confirm there is no internal air leak, remove fluid delivery line and place thumb over the left port.Repeat the test in step 3.To confirm there are no leaks in the fluid delivery line valves, attach a shunt tube to any set of valves and initiate manual control.Watch for water to flow through tube, then without stopping, move shunt tube quickly to the opposite branch of the fluid delivery line.Watch for water flow through the tube.Place the fluid delivery line on the floor.Press stop.Remove the shunt tube.Monitor the fluid delivery line valves for any water leaks over the next 5 minutes.To confirm the pad connector seals are not damaged, inspect the orange seal at the end of each valve and look for damage.Actuate each valve and ensure it moves freely.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device gave an alarm related to an open line.Per additional information updated from ttm on 16jan2026, biomed trying to perform maintenance on device.Had bypass loops in place and keeps getting message that there was air in the lines.Per review of wo notes the device was not configured correctly for testing, they were using a simulator to test with pads connected.During functional testing with ts the device displayed alarm 41.It was then determined that the device had a failed flow meter.Circulation pump command (cpc) was 49 percent, inlet pressure (ip) was -7.0, flow rate (fr) was 0.0.Shunt connected and verified visual flow.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
TEMPERATURE MANAGEMENT SYSTEM
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24206099
Report Number1018233-2026-00440
Device Sequence Number14810362
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/19/2026
05/04/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/27/2026
05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown